# SDR FDEA2018091102431

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION ON SEAT TRACK AT BSTA 1080-1180 BL 0. CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A FIG 101 REV 125. SEAT TRACK FABRICATED AND INSTALLED PER GMM 7-0-1001 REV 150 AND DRAWING 657N3351REV G AND SRM 51-40-02 REV 125.
